# SDR COEA2024102302921

- Difficulty date: August 6, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 29,073 hours, 33,505 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53172158204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 256293 NR 200062 HEAVY CHECK  COE/MAJOR REPAIR  DISCREPANCY: INTERNAL FUSELAGE, CPT'S SIDE OF COCKPIT FLOORBEAM 7 HAS LEVEL 2 CORROSION BETWEEN OUTBOARD SIDEWALL AND PEDESTAL. CORRECTIVE ACTION: REPAIR PER SRAS ES_0119891_01...16325 ISSUE B, DATED 10/8/2024.
